Extremely swollen clitoris & labia (5x's normal size)
Sweet smelling pus discharge
Pins and needles pain in clitoris
Dry, flaking rash from outer labia to anus
Skin looks "shiny" even after rash has flaked off
Extremely painful bowel movements, toilet full of blood after
Burning & itching on vagina & anus
Symptoms began when I engaged in intercourse with my partner and he was using a brand of condoms we'd never used before. During intercourse I felt a burning sensation in my vagina which did not alleviate and then all other symptoms presented.
I've seen 3 different doctors about this issue. The first time I was told I had herpes and given acyclovir. My swab & blood test came back negative and the acyclovir did nothing for my symptoms. They simply went away on their own after about a week. A few days later I developed the exact same issue and was once again told I had herpes & given acyclovir. I told the doctor that this particular medication had done nothing for my issue previously, but they refused to look into anything other than herpes. Third time I went to the ER and was given Cephalexin for a bacterial infection. I was also in so much pain they gave me Dilaudid. Cephalexin cleared up all symptoms in about a day and I continued taking it until the pills ran out. Literally 2 days after I ran out of Cephalexin the symptoms have returned. This is the fourth incident since early July with literally only a few days of relief in between.
One was at Planned Parenthood, one a general practitioner & the last one at the ER I'm not sure about. I'm just so frustrated that everyone keeps prescribing me anti-virals when I tell them they don't work. It's like blisters = herpes 100% of the time & there is no other possibility.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.